Axissymmetric Free Surface Seepage

J.M. Sloss; J. Remar; J.C. Jr. Bruch

Numerische Mathematik (1982)

  • Volume: 40, page 143-168
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Sloss, J.M., Remar, J., and Bruch, J.C. Jr.. "Axissymmetric Free Surface Seepage." Numerische Mathematik 40 (1982): 143-168. <>.

author = {Sloss, J.M., Remar, J., Bruch, J.C. Jr.},
journal = {Numerische Mathematik},
keywords = {free surface axisymmetric seepage; iteration scheme; Baiocchi transformation; singularity},
pages = {143-168},
title = {Axissymmetric Free Surface Seepage},
url = {},
volume = {40},
year = {1982},

AU - Sloss, J.M.
AU - Remar, J.
AU - Bruch, J.C. Jr.
TI - Axissymmetric Free Surface Seepage
JO - Numerische Mathematik
PY - 1982
VL - 40
SP - 143
EP - 168
KW - free surface axisymmetric seepage; iteration scheme; Baiocchi transformation; singularity
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.